# SDR DL72E952034

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, FRAME CRACKED STA 720 5 INCHES ABOVE STRINGER 28L.  REPAIRED PER SRM 53-10-4 FIG 26.
